# SDR SWIA201231957

- Difficulty date: October 14, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 29,762 hours, 42,204 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT PACK FAILS WITH SMOKE IN THE CABIN.  (SERVICE)  RIGHT GROUND COOLING FAN CIRCUIT BREAKER POPPED AND THE CIRCUIT BREAKER WAS RESET.
